# SDR SWAA2022061509840

- Difficulty date: May 20, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA INTERCOSTAL BETWEEN STA 312 AND STA 328 LBL 46' CRACKED / [01] REMOVED AND REPLACED NEW INTERCOSTAL MAIN CABIN FWD WET AREA BTW STA 312 AND 328 AND LBL 46 AS PER B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1;[03] ADDON TO STEP 1: DWG 141A5400;[04] STEP 2 IS RII INSPECTION BUYBACK
